Alert archive / Missouri / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 65, NWS Springfield, MO

March 24, 2009Howell County, Oregon County, Shannon County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Mar 24, 2009, 2:43 PM CDT for Howell County, Oregon County, Shannon County, Missouri. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 24, 2009, 2:43 PM CDT (19:43 UTC)
Expired
Mar 24, 2009, 3:30 PM CDT
In force
47 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Howell County, MO, Oregon County, MO, Shannon County, MO

The radar

The Springfield radar (KSGF), 160 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.7 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2009-03-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2009-03-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 536 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-127 J/kg
Mixed-layer LCL
1098 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
536 m²/s²
0-3 km storm-relative helicity
644 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 241943
SVRSGF
MOC091-149-203-242030-
/O.NEW.KSGF.SV.W.0065.090324T1943Z-090324T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
243 PM CDT TUE MAR 24 2009

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...
  NORTHWESTERN OREGON COUNTY IN SOUTH CENTRAL MISSOURI...
  SOUTHWESTERN SHANNON COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 330 PM CDT.

* AT 242 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR POTTERSVILLE...OR 9 MILES WEST OF WEST
  PLAINS...MOVING EAST AT 40 MPH. THIS STORM IS CAPABLE OF PRODUCING
  DAMAGING WINDS IN EXCESS OF 60 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WEST PLAINS BY 255 PM CDT.
  7 MILES SOUTH OF BIRCH TREE BY 330 PM CDT.

THE TOWNS OF WHITE CHURCH...PEACE VALLEY AND THOMASVILLE ARE ALSO IN
THE PATH OF THIS SEVERE THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3710 9137 3663 9139 3662 9212 3686 9202
TIME...MOT...LOC 1943Z 251DEG 37KT 3674 9200

$$

KARDELL
3 follow-up statements
000 
WWUS53 KSGF 242003
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
303 PM CDT TUE MAR 24 2009

MOC091-149-203-242030-
/O.CON.KSGF.SV.W.0065.000000T0000Z-090324T2030Z/
SHANNON MO-HOWELL MO-OREGON MO-
303 PM CDT TUE MAR 24 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR HOWELL...NORTHWESTERN OREGON AND SOUTHWESTERN SHANNON COUNTIES...

AT 302 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR WHITE CHURCH...OR 6 MILES NORTHEAST OF WEST
PLAINS...MOVING EAST AT 35 MPH. THIS STORM IS CAPABLE OF PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  9 MILES SOUTH OF BIRCH TREE BY 330 PM CDT.

THE TOWNS OF PEACE VALLEY AND THOMASVILLE ARE IN THE PATH OF THIS
SEVERE THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3679 9188 3693 9182 3710 9137 3663 9139
      3662 9203
TIME...MOT...LOC 2003Z 253DEG 29KT 3680 9179

$$

KARDELL
000 
WWUS53 KSGF 242017
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
317 PM CDT TUE MAR 24 2009

MOC091-149-203-242030-
/O.CON.KSGF.SV.W.0065.000000T0000Z-090324T2030Z/
SHANNON MO-HOWELL MO-OREGON MO-
317 PM CDT TUE MAR 24 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR EAST CENTRAL HOWELL...NORTHWESTERN OREGON AND SOUTHWESTERN
SHANNON COUNTIES...

AT 316 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 7 MILES NORTHWEST OF THOMASVILLE...OR 10 MILES
SOUTHEAST OF MOUNTAIN VIEW...MOVING EAST AT 35 MPH. THIS STORM IS
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  6 MILES SOUTH OF BIRCH TREE BY 330 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
TUESDAY EVENING FOR SOUTH CENTRAL MISSOURI.

&&

LAT...LON 3687 9171 3699 9166 3710 9137 3663 9139
      3662 9193
TIME...MOT...LOC 2017Z 253DEG 29KT 3688 9160

$$
KARDELL
000 
WWUS53 KSGF 242030
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
330 PM CDT TUE MAR 24 2009

MOC091-149-203-242038-
/O.EXP.KSGF.SV.W.0065.000000T0000Z-090324T2030Z/
SHANNON MO-HOWELL MO-OREGON MO-
330 PM CDT TUE MAR 24 2009

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL HOWELL...
NORTHWESTERN OREGON AND SOUTHWESTERN SHANNON COUNTIES EXPIRES AT 330
PM CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE. A SIGNIFICANT 
WEATHER ALERT REMAINS IN EFFECT FOR NORTHERN OREGON AND SOUTHERN 
SHANNON COUNTIES UNTIL 400 PM. THIS STORM WILL CONTINUE TO PRODUCE 
WINDS NEAR 50 MPH.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
TUESDAY EVENING FOR SOUTH CENTRAL MISSOURI.

LAT...LON 3687 9171 3699 9166 3710 9137 3663 9139
      3662 9193
TIME...MOT...LOC 2028Z 253DEG 29KT 3690 9149

$$

KARDELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 24, 1:00 PM CDT, 1 hour 43 minutes earlier.

Area forecast discussion, Mar 24, 1:00 PM CDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
100 PM CDT TUE MAR 24 2009

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...

AN INTENSE SQUALL LINE HAS TAKEN SHAPE ALONG AN ADVANCING COLD
FRONT. WHILE INSTABILITY REMAINS MAGINAL AT BEST...A STRONG 80-90
KT MID LEVEL JET STREAKING ACROSS EASTERN KANSAS INTO WESTERN
MISSOURI ALONG WITH STRONG UPPER LEVEL DIFFLUENCE HAS AIDED
THUNDERSTORM INTENSIFICATION AND ORGANIZATION. DAMAGING WINDS WILL
REMAIN THE PRIMARY RISK THROUGH THE AFTERNOON WITH THIS LINE OF
STORMS. AN ISOLATED TORNADO CANNOT BE RULED OUT GIVEN HELICITIES
OF 300-400 M2/S2 AND 0-1 KM SHEAR NEAR 35 KTS. WHILE THE STORMS
WILL BE PROGRESSIVE...INTENSE RAINFALL RATES MAY RESULT IN
LOCALIZED FLOODING.

FOSTER

&&

.DISCUSSION...

THE PATTERN WILL REMAIN ACTIVE WITH THREE DISTINCT STORM SYSTEMS
IMPACTING THE AREA OVER THE NEXT FIVE DAYS. THE MAIN FORECAST
CONCERN IS WITH THE SYSTEM CURRENTLY AFFECTING THE REGION. A
WEAKER STORM SYSTEM IS THEN SLATED FOR MIDWEEK...BEFORE ANOTHER
STRONG SYSTEM TAKES AIM ON THE REGION LATE THIS WEEK.

TODAY...A NEARLY VERTICALLY STACKED LOW PRESSURE SYSTEM WILL
SLOWLY PULL NORTHEAST THROUGH THE CORN BELT. AT THE SURFACE...A
COLD FRONT IS SLOWLY OVERTAKING A DRY LINE IN KANSAS. LATEST MESO
ANALYSIS AND SHORT TERM MODEL GUIDANCE INDICATES 300 TO 500 J/KG
OF MLCAPE WITH LITTLE CINH WILL WORK INTO SOUTHEAST KANSAS AND FAR
WESTERN MISSOURI DURING THE PREDAWN HOURS. THERE IS A
WINDOW...ALBEIT SHRINKING...WHERE SUPERCELLS MAY REMAIN THE
DOMINANT CONVECTIVE MODE THROUGH 12Z OR SO. ALL MODES OF SEVERE
WILL BE POSSIBLE WITH ANY SUPERCELLS THAT WORK INTO THE WESTERN
COUNTIES.

AROUND SUNRISE...SHORT WAVE ENERGY COMING OUT OF THE DESERT
SOUTHWEST WILL TEND TO ACCELERATE THE COLD FRONT EASTWARD. CLOUD
LAYER SHEAR VECTORS BY THIS TIME WILL BECOME NEARLY PARALLEL TO
THE FRONT...SO EXPECT DISCRETE STORMS TO QUICKLY LINE OUT. THIS
LINE WILL THEN MARCH EAST ACROSS THE OZARKS THROUGHOUT THE DAY.
ENOUGH LOW LEVEL SHEAR WILL CONTINUE TO EXIST TO CARRY AN ISOLATED
TORNADO THREAT. WE WILL ALSO NEED TO WATCH FOR CLOUD BREAKS OUT
ACROSS SOUTH CENTRAL MISSOURI. TEMPERATURES ARE ALREADY GETTING A
WARM START...AND ANY SUNSHINE WOULD JUST INCREASE INSTABILITY AND
THE ATTENDANT SEVERE THREAT.

WILL ALSO BE EXTENDING THE WIND ADVISORY BACK EAST ALONG AND
NORTH OF THE PLATEAU INTO EARLY THIS AFTERNOON. NOT ALL THAT MUCH
DECOUPLING HAS OCCURRED OVERNIGHT. MEANWHILE...A FAIRLY STRONG LOW
LEVEL JET WILL VEER ACROSS THE AREA THIS MORNING. COULD EASILY SEE
A FEW GUSTS TO 45 MPH WELL AHEAD OF THE MAIN LINE OF CONVECTION.
THIS ADVISORY WILL LIKELY BE TRIMMED FROM WEST TO EAST AS THE LINE
OF STORMS ROLLS THROUGH.

TONIGHT AND WEDNESDAY ...A FEW LEFT OVER SHOWERS AND PERHAPS A
THUNDERSTORM WILL QUICKLY EXIT SOUTH CENTRAL MISSOURI EARLY THIS
EVENING. OTHERWISE...DRY WEATHER IS EXPECTED WITH TEMPERATURES
NEAR NORMAL.

WEDNESDAY NIGHT AND THURSDAY...SHORT WAVE ENERGY WILL CROSS
THROUGH THE REGION. THINK THIS WAVE WILL BE STRONG ENOUGH ALONG
WITH SOME DECENT ISENTROPIC UPGLIDE TO CARRY SOME CHANCE POPS.
BEST CHANCES LOOK TO BE ACROSS SOUTHWEST MISSOURI. ANY RAINFALL
WOULD BE RATHER LIGHT.

LATE THIS WEEK...MEDIUM RANGE MODELS INDICATE ANOTHER STRONG
STORM SYSTEM IMPACTING THE REGION. LONG WAVE CHARTS FAVOR STRONG
DIGGING OF ENERGY FROM THE NORTHERN ROCKIES SOUTHEAST TOWARDS THE
SOUTHERN PLAINS. PREFER A MORE SOUTHERN TRACK TO THIS ENERGY AS
MODELS MAY BE TOO QUICK TO EJECT IT NORTHEAST TOWARDS THE GREAT
LAKES. THERE LOOKS TO BE BETTER INSTABILITY IN THE WARM SECTOR OF
THIS SYSTEM...SO WILL HAVE TO WATCH WHERE THE SURFACE LOW AND WARM
FRONT SET UP. DO THINK THERE WILL BE ENOUGH OF A COLD TAP FOR SOME
WET SNOW SOMEWHERE ACROSS THE REGION. MOST LIKELY AREA AT THIS
TIME LOOKS TO BE NORTH AND WEST OF THE MISSOURI OZARKS.

THIS WEEKEND AND EARLY NEXT WEEK...DO NOT SEE MUCH CHANGE IN THE
LONG WAVE PATTERN WITH DIGGING ENERGY CONTINUING TO BE FAVORED OUT
OF THE NORTHERN ROCKIES. BOTH THE GFS AND ECMWF DO INDICATE
ANOTHER DECENT SYSTEM AFFECTING THE REGION SOMETIME EARLY NEXT
WORK WEEK. PLENTY OF TIME TO HONE IN ON THIS ONE.

SCHAUMANN

&&

.AVIATION...
THUNDERSTORMS WILL MOVE OFF TO THE EAST OF THE SPRINGFIELD AND
JOPLIN TERMINALS THIS AFTERNOON. A GRADUAL IMPROVEMENT IS EXPECTED
WITH VFR CONDITIONS RETURNING FROM THE WEST AS THE AFTERNOON
PROGRESSES.

FOSTER

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...WIND ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR MOZ055>058-
     066>071-077>083-088>095-101>103.

KS...WIND ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR KSZ073-097-101.

&&
Hazardous weather outlook, Mar 24, 1:46 PM CDT, 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
146 PM CDT TUE MAR 24 2009

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-251900-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
146 PM CDT TUE MAR 24 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  THUNDERSTORMS WITH A FEW SEVERE STORMS CAPABLE OF PRODUCING...

  HAIL UP TO THE SIZE OF PENNIES.
  DAMAGING WINDS UP TO 60 MPH.
  AND LOCALIZED FLOODING.

  AREAS AFFECTED AND TIMING:

  A LINE OF STRONG STORMS WILL PUSH EAST ACROSS THE MISSOURI
  OZARKS THROUGH THE AFTERNOON...AND IMPACT AREAS EAST OF A LINE
  FROM CAMDENTON TO AVA.

DISCUSSION:

 A SQUALL LINE WILL ADVANCE EAST ACROSS THE REGION AS A COLD
 FRONT PUSHES EAST. WHILE INSTABILITY WILL BE LIMITED...STRONG
 WIND SHEAR AND LIFT ASSOCIATED WITH THIS STORM SYSTEM WILL
 SUPPORT STRONG STORMS ALONG THE FRONT. DAMAGING WINDS WILL BE THE
 PRIMARY HAZARD. TORRENTIAL RAINFALL ASSOCIATED WITH THESE STORMS
 MAY CAUSE LOCALIZED FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS WILL AGAIN BE POSSIBLE LATE THURSDAY NIGHT AND INTO
FRIDAY...AS A VIGOROUS STORM SYSTEM TRACKS INTO THE REGION.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON EAST OF A
 CAMDENTON TO AVA LINE.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Local storm report, Mar 24, 1:40 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
140 PM CDT TUE MAR 24 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0139 PM     HEAVY RAIN       GARRISON                36.84N  93.02W
03/24/2009  M1.66 INCH       CHRISTIAN          MO   MESONET

            RAIN FELL IN ABOUT 30 MINUTES AT THE LARC SITE.

&&

HATCH
Special weather statement, Mar 24, 1:40 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
140 PM CDT TUE MAR 24 2009

MOZ058-069-070-081-082-241915-
TEXAS MO-LACLEDE MO-PULASKI MO-CAMDEN MO-MARIES MO-
140 PM CDT TUE MAR 24 2009

...SIGNIFICANT WEATHER ALERT FOR EASTERN LACLEDE...NORTHWESTERN
TEXAS...PULASKI...SOUTHEASTERN CAMDEN AND SOUTHWESTERN MARIES
COUNTIES UNTIL 215 PM CDT...

AT 139 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF
RICHLAND TO 15 MILES NORTH OF HARTVILLE...OR ALONG A LINE EXTENDING
FROM 16 MILES NORTHWEST OF WAYNESVILLE TO 17 MILES SOUTHEAST OF
LEBANON...MOVING NORTHEAST AT 45 MPH.

WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

KARDELL
Special weather statement, Mar 24, 1:59 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
159 PM CDT TUE MAR 24 2009

MOZ082-092-096-097-105-241945-
WRIGHT MO-TEXAS MO-DOUGLAS MO-HOWELL MO-OZARK MO-
159 PM CDT TUE MAR 24 2009

...SIGNIFICANT WEATHER ALERT FOR EASTERN DOUGLAS...EASTERN OZARK...
HOWELL...SOUTHEASTERN WRIGHT AND SOUTHERN TEXAS COUNTIES UNTIL 245 PM
CDT...

AT 157 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHEAST OF
NORWOOD TO 7 MILES SOUTHWEST OF GAINESVILLE...OR ALONG A LINE
EXTENDING FROM 8 MILES SOUTHWEST OF MOUNTAIN GROVE TO 32 MILES SOUTH
OF AVA...MOVING EAST AT 30 MPH.

WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

KARDELL
Local storm report, Mar 24, 2:05 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
205 PM CDT TUE MAR 24 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0203 PM     FLOOD            4 NE LAKEVIEW HEIGHTS   38.30N  93.10W
03/24/2009                   BENTON             MO   DEPT OF HIGHWAYS

            STATE ROUTE WW IS FLOODED AND CLOSED ALONG THE BUFFALO
            CREEK.

&&

WISE
Local storm report, Mar 24, 2:17 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
217 PM CDT TUE MAR 24 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0212 PM     FLOOD            2 SE FLORENCE           38.57N  92.95W
03/24/2009                   MORGAN             MO   DEPT OF HIGHWAYS

            STATE ROUTE BB IS FLOODED AND CLOSED.

&&

WISE
Local storm report, Mar 24, 2:19 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
219 PM CDT TUE MAR 24 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 PM     TSTM WND GST     REPUBLIC                37.12N 93.48W
03/24/2009  M62 MPH          GREENE             MO   EMERGENCY MNGR

&&

BARJENBRUCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 24, 5:43 AM CDTSevere Thunderstorm WarningSGFBarton, Jasper, Vernon62 min
Mar 24, 6:14 AM CDTSevere Thunderstorm WarningSGFCedar, St. Clair61 min
Mar 24, 7:03 AM CDTSevere Thunderstorm WarningSGFBenton, Camden, Morgan57 min
Mar 24, 7:34 AM CDTFlash Flood WarningSGFBarton, Benton, Cedar, Morgan, St. Clair, Vernon6 hr
Mar 24, 7:53 AM CDTTornado WarningSGFBenton, Camden, Morgan23 min
Mar 24, 9:29 AM CDTSevere Thunderstorm WarningSGFCedar, St. Clair, Vernon31 min
Mar 24, 9:38 AM CDTSevere Thunderstorm WarningSGFBarton, Jasper37 min
Mar 24, 10:03 AM CDTSevere Thunderstorm WarningSGFBarton, Cedar, St. Clair, Vernon42 min
Mar 24, 10:13 AM CDTFlash Flood WarningSGFJasper, Newton4 hr
Mar 24, 10:42 AM CDTSevere Thunderstorm WarningSGFBenton, Hickory, St. Clair63 min
Mar 24, 10:48 AM CDTTornado WarningSGFBenton, Hickory, St. Clair27 min
Mar 24, 10:51 AM CDTFlash Flood WarningSGFCedar, St. Clair3 hr
Mar 24, 11:32 AM CDTSevere Thunderstorm WarningSGFBenton, Dallas, Hickory, Polk28 min
Mar 24, 11:39 AM CDTSevere Thunderstorm WarningSGFBarry, Stone66 min
Mar 24, 11:52 AM CDTSevere Thunderstorm WarningSGFBarry, Christian, Lawrence, Stone53 min
Mar 24, 12:05 PM CDTSevere Thunderstorm WarningSGFGreene, Webster55 min
Mar 24, 12:15 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Laclede30 min
Mar 24, 12:16 PM CDTSevere Thunderstorm WarningSGFTaney59 min
Mar 24, 12:20 PM CDTFlash Flood WarningSGFBarry, Christian, Dallas, Greene, Hickory, Lawrence and 4 more4 hr
Mar 24, 12:21 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Polk39 min
Mar 24, 12:38 PM CDTSevere Thunderstorm WarningSGFChristian20 min
Mar 24, 1:49 PM CDTAreal Flood WarningSGFBarton, Benton, Cedar, Morgan, St. Clair, Vernon6 hr
Mar 24, 3:39 PM CDTFlash Flood WarningSGFHowell, Oregon, Ozark, Shannon6 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.